# SDR COMA9660038

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fecu
- Part number: 860D10014
- Condition: Defective
- Location: Flap Syst
- Part time: 2,412 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLAPS FAILED WHEN SELECTED TO TAKEOFF RANGE.  REPLACED THE FLAP ELECTRONIC CONTROL UNIT.  PART TOTAL CYCLES, 2,172.
